Interesting Images“Eye-Black” Sign Secondary to Nivolumab ImmunotherapyPriya, Sarv MD; Graham, Michael MD, PhDAuthor Information From the Division of Nuclear Medicine, Department of Radiology, University of Iowa Hospitals, Iowa City, IA Received for publication July 8, 2019; revision accepted September 2, 2019. Conflicts of interest and sources of funding: none declared. Correspondence to: Sarv Priya, MD, Division of Nuclear Medicine, Department of Radiology, University of Iowa Hospitals, 200 Hawkins Dr, Iowa City, IA 52242. E-mail: email@example.com. Online date: December 24, 2019 Clinical Nuclear Medicine: March 2020 - Volume 45 - Issue 3 - p 217-219 doi: 10.1097/RLU.0000000000002846 Buy Metrics Abstract A 54-year-old woman with known chest wall melanoma (post–wide local excision) presented for imaging after a yearlong therapy with nivolumab. 18F-FDG PET/CT was performed 1 day after she completed the immunotherapy. Maximum intensity projection images showed bilateral relatively symmetrical uptake in the facial region. On fused PET/CT images, the uptake was seen corresponding to subcutaneous malar prominence underneath the orbits (like eye-black stripe used in sports) with subcutaneous malar calcification. Repeat PET/CT performed after 3 months revealed significant decrease in the malar uptake. Interval resolution of the uptake likely suggested this being inflammatory and secondary to immunotherapy. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.